# SDR QXEA200400723

- Difficulty date: October 19, 2004
- Submitted: October 21, 2004
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4053
- Aircraft time: 6,877 hours, 7,515 cycles
- Engine: Pwc PW150A
- System (JASC): 2720 · Rudder Control System
- Part: Trim Panel
- Part number: 82410608005
- Condition: Stuck
- Location: Zone 200
- Part time: 6,877 hours, 7,515 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT 2350 - ON FINAL, APPROXIMATELY 6 MILES OUT, THE CREW ATTEMPTED TO TRIM THE AC RUDDER.  WHEN THE RUDDER TRIM SWITCH WAS RELEASED, THE RUDDER CONTINUED TO TRIM TO FULL LT RUDDER.  THE AIRCRAFT WAS NEVER UNCONTROLLABLE,  AND THE CREW WAS ABLE TO CENTER THE RUDDER TRIM AND THE LANDING WAS UNEVENTFUL.  MAINTENANCE REPLACED THE AILERON/RUDDER TRIM PANEL DUE TO A STUCK SWITCH.  THE OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
